Jump to content
ACN Latitudes Forums

Unbelieveable Hyperactivity!


Santi
 Share

Recommended Posts

I know I sent this message before, but I was hoping to get some more feedback. I have never seen my son so hyperactive like he has been for the past 3-4 weeks. HE is currently on Azith. and Rifampin. His anxiety is down, Yah!!!! He is happier, more affectionate, much less agitated, angry and we've had no rages in a long time. HOWEVER, his hyperactivity is through the roof. I've never seen him this way before. Maybe when he was on CELEXA 3 years ago. Manic, not sure, but I have thought of it. He is driving his teachers nuts, he's been in the office twice and he's twirling like a tornado all day long. What is this? Is this part of the healing process? Anyone deal with this? Andrea

Link to comment
Share on other sites

Has he had any dyes or additives lately? I find during the Halloween season DD has more difficulty resisting candy at school. It's everywhere! Usually takes about a week to get out of her system -- really makes her more hyper, anxious, impulsive, moody, and OCDish. I always push more detox and ibuprofen during this time.

Link to comment
Share on other sites

I know I sent this message before, but I was hoping to get some more feedback. I have never seen my son so hyperactive like he has been for the past 3-4 weeks. HE is currently on Azith. and Rifampin. His anxiety is down, Yah!!!! He is happier, more affectionate, much less agitated, angry and we've had no rages in a long time. HOWEVER, his hyperactivity is through the roof. I've never seen him this way before. Maybe when he was on CELEXA 3 years ago. Manic, not sure, but I have thought of it. He is driving his teachers nuts, he's been in the office twice and he's twirling like a tornado all day long. What is this? Is this part of the healing process? Anyone deal with this? Andrea

 

 

I know you said she's not sick right now, but she can get a lot of movement disorder when sick with lyme/strep/staph, etc., etc. I have heard it described as ADHD-like (also there's chorea, tics, etc, but it sounds like more the adhd-type that you're describing.

 

And/or is the medication causing the excess need to move? Have you checked the side-effects of the medications? Alternatively, is he also taking any supplements that could be causing this? Finally, could he be herxing? Just some thoughts.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...